# SDR GTIA040162

- Difficulty date: March 5, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910055523
- Part serial: NKM0171
- Condition: Damaged
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND LEFT WING INBOARD FLIGHT SPOILER DAMAGED DUE TO CHAFE STRIP COMING LOOSE AND RUBBING HALF WAY THROUGH SPOILER.  REMOVED AND REPLACED LEFT WING INBOARD FLIGHT SPOILER.  (M)
